MAUDE Adverse Event Report: RICHARD WOLF GMBH S-LINE; WORKING ELEMENT ACTIVE BIPO 0/12/30

RICHARD WOLF GMBH S-LINE; WORKING ELEMENT ACTIVE BIPO 0/12/30
Model Number 8680205
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the handle on the work element is bent, which means the hf sling cannot be moved all the way to the end.The operation could not be completed.The working element active bipo 0/12/30° batch 1486209 was inspected by our specialist department and it was found that the arms are severely bent, meaning that the full stroke of the working element is no longer available.The cause is due to severe mechanical overload.In our view, the operating instructions ga-d342 (in chapters 7, 8 and 9) contain sufficient information for the visual and functional check.The operating instructions refer to the checks to be performed at several points.In the risk assessment b6 r02, possible risks were considered with the corresponding extent of damage and the assumed probability of occurrence and assessed as an acceptable risk.This assessment remains valid even in the light of the current case.Both the production records and the complaints database for the work item have been checked.The records do not indicate any production or batch defects.
 
Event or Problem Description
The customer stated that the handle on the workpiece is bent, preventing the hf loop from being moved all the way to the end.The surgery could not be completed.The user did not provide any information regarding the patient's condition.

Brand Name
S-LINE
Common Device Name
WORKING ELEMENT ACTIVE BIPO 0/12/30
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key24821595
Report Number9611102-2026-00011
Device Sequence Number9630948
Product Code FDC
UDI-Device Identifier04055207042939
UDI-Public04055207042939
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8680205
Device Catalogue Number8680.205
Device Lot Number1486209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown